# SDR FDEA201407181853

- Difficulty date: July 18, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,500 hours, 20,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX143N51074
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 24 SEAT TRACK BS 700 - 780 DIRTY & GOUGED.  REMOVED DAMAGE IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, DETAIL 1, FIG 101.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 AND DWG I43N5080, AT RBL 24 FROM STA 700 TO STA 780.    MAJOR REPAIR
